MathSciNet Relay Station
MathSciNet bibliographic data
MR1317229 17B10 (16S32 17B35)
Bernstein, Joseph; Lunts, Valery Localization for derived categories of $({\germ g},K)$-modules. J. Amer. Math. Soc. 8 (1995), no. 4, 819–856.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement